By Topic

Comments on “Generalization of Shannon–Khinchin Axioms to Nonextensive Systems and the Uniqueness Theorem for the Nonextensive Entropy”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Ilic, V.M. ; Mathematical Institute of the Serbian Academy of Sciences and Arts, Beograd, Serbia ; Stankovic, M.S. ; Mulalic, E.H.

In this comment, we consider a generalization of the Shannon–Khinchin axioms (GSK axioms) and the uniqueness theorem for the entropy determined by GSK axioms proposed in [H. Suyari, IEEE Trans. Inf. Theory, vol. 50, pp. 1783–1787, Aug. 2004]. It is shown that the class of entropy functions determined by the axioms from the mentioned paper is wider than the one proposed in this paper, and a counterexample is given. We also derive a new class of entropies by fixing the incorrectness which occurs in the mentioned paper.

Published in:

Information Theory, IEEE Transactions on  (Volume:59 ,  Issue: 10 )